# SDR EE4Y1101025

- Difficulty date: January 4, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N786TW
- Make and model: Doug MD 83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN REAR SPAR MAIN LANDING GEAR SUPPORT FITTING DOUBLER WITH CRACK.  REPAIRED MAIN LANDING GEAR SUPPORT UPPER DOUBLER IN ACCORDANCE WITH MD-80 SRM 57-03 FIGURE 34.
